# SDR FDEA201111094831

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS STA 1280 BETWEEN STR 13L TO STR 14L FORWARD SURFACE CHAFED.  REPAIRED IAW SRM 53-00-07. REPAIR 3, FIG 201, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
